MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PXT261414
Medical Device Problem Code Device Endoleak (4074)
Health Effect - Clinical Codes Aneurysm expansion (4597); Clinical Endoleak (4843)
Date of Event 04/06/2021
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2014, this patient underwent endovascular treatment for a type b uncomplicated aortic dissection and was implanted with gore® excluder® aaa endoprostheses (pxt261414/(b)(6) and pxc161400/10667830).An aortic branch vessel procedure was also performed on the left renal artery, wherein it was stented with a stent express ¿ sd (boston scientific) endoprosthesis.The patient tolerated the procedure and was discharged on (b)(6) 2014 with no reported endoleak or other complications.On (b)(6) 2015, follow up computed tomography angiography (cta) determined the maximum diameter of the aortic aneurysm/lesion measured 36mm.Follow up computed tomography angiography (cta) on (b)(6) 2018, determined the maximum diameter of the aortic aneurysm/lesion was measured 59mm.Additionally, on november 13, 2018, an endoleak and a dissection were noted.On (b)(6) 2019, the patient underwent the embolization procedure using dmso.Also, the additional aortic endograft was implanted and the endarterectomy procedure for both femoral artery was performed.Based on the conversation with the physician, the event was not related with the device or procedure.Based on information available, the event is due to the disease progression.(this was covered by the manufacturer report number 3007284313-2022-0210 sent to fda on 10-sep-2022).Follow up computed tomography angiography (cta) on (b)(6) 2021 determined the maximum diameter of aortic aneurysm/lesion (mm) measured: 78.It was reported that on (b)(6) 2022, the unspecified endoleak was noted, and the patient underwent the embolization treatment.According to the site, the event was not related to the device or procedure.No further information has been reported.
 
Additional Manufacturer Narrative
H.6.Code c21: a review of the manufacturing records for the devices are going to the conducted.Also was used pxc161400/ 10667830 udi# (b)(4).The investigation is in process.Further information will be provided.The devices remain implanted and are not available for analysis.Additional information was requested and will be provided.Please note that the patient had a previous procedure for the endoleak and aneurysm enlargement treatment.That information was covered in the manufacturer report number 3007284313-2022-0210 sent to fda on 10-sep-2022.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may have not been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
H.6.Code c19: a review of the manufacturing records for the devices verified that the lots met all pre-release specifications.The devices remain implanted and are not available for analysis.Also was used pxc161400/ 10667830 udi# (b)(4).Additional information was requested and will be provided.Please note that the patient had a previous procedure for the endoleak and aneurysm enlargement treatment.That information was covered in the manufacturer report number 3007284313-2022-0210 sent to fda on 10-sep-2022.
 
Additional Manufacturer Narrative
H6: code c19- a review of the manufacturing records for the devices verified the lots met all pre-release specifications.The devices remain implanted and are not available for investigation.Also was implanted: pxc161400/ 10667830 udi# (b)(4).According to the site, the event was not related to the device or procedure.Additional information was requested from the physician, however, was not provided.Several attempts to contact the site were made, unsuccessfully, to get more information.Based on current information available, gore could not determine if the gore® excluder® aaa endoprostheses contributed to this event.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and / or require intervention or additional intraoperative procedure time include but are not limited to aneurysm enlargement and endoleak.Please note that the patient had a previous procedure for the endoleak and aneurysm enlargement treatment.That information was covered in the manufacturer report number 3007284313-2022-0210 sent to fda on 10-sep-2022.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
nataliya baramzina
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key20919585
Report Number3007284313-2024-03649
Device Sequence Number20904427
Product Code MIH
UDI-Device Identifier00733132610228
UDI-Public00733132610228
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2016
Device Catalogue NumberPXT261414
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2024
Supplement Date Received by Manufacturer12/16/2024
01/22/2025
Initial Report FDA Received Date12/12/2024
Supplement Report FDA Received Date01/06/2025
01/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/12/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Other;
Patient Age63 YR
Patient SexFemale
Patient Weight52 KG